# SDR SWIA2019052945930

- Difficulty date: May 29, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 33,268 hours, 32,614 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE FAIL CAUTION MESSAGE ENROUTE CAME ON AND OFF TWICE FOR ABOUT A SECOND EACH TIME. COMPLETED THE QRH FOR APU FIRE FAIL CAUTION. 5 MINUTES LATER APU FIRE WARNING MESSAGE CAME ON AND OFF FOR ABOUT SECOND, THEN CAME ON AND STAYED ON ABOUT A MINUTE LATER. PERFORMED THE QRC/QRH PROCEDURES FOR AN APU FIRE WARNING WHICH LED US TO EMPTY THE HALON BOTTLE INTO THE APU COMPARTMENT. APU FIRE WARNING WENT OFF AFTER HALON BOTTLE WAS RELEASED. (FLT#3587) CLOSED FOUND NO EVIDENCE OF FIRE IN APU ENCLOSURE DEFERRED BOTH APU FIRE DETECTION LOOPS IAW MEL. NO MX ACTION REQUIRED PLACARD INSTALLED.
